# SDR FDEA201902090299

- Difficulty date: February 9, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 82,104 hours, 17,868 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION AT RIGHT HAND WING FIXED LEADING EDGE SKIN, CORNER 13 SLAT TRACK NR 10 CUTOUT AFT INBOARD CORNER, FOUND 01EA CRACK APPROXIMATE 0.125 INCH. RIGHT HAND WING FIXED LEADING EDGE SKIN SLAT TRACK NR 10 CUTOUT AFT INBOARD CORNER. REPAIR PERFORMED AS PER SRM 57-40-02-2R REPAIR 7 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
